# SDR CVGA20240530001

- Difficulty date: May 26, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N449TM
- Make and model: Beech 400A
- Aircraft serial: RK573
- Aircraft time: 10,820 hours, 8,271 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 24425282
- Part serial: 233501
- Condition: Chafed
- Location: Lt Engine
- Part time: 10,820 hours, 8,271 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LH ENG FIRE PUSH SWITCHLIGHT ILLUMINATED AND FIRE BELL SOUNDED AT 400' AGL TAKE OFF THRUST SET, BROUGHT LEFT ENGINE THRUST LEVER BACK TO IDLE, LIGHT EXTINGUISHED AFTER APPROX 10 SECONDS. FOUND FIRE LOOP TO BE DAMAGED ON THE LH ENGINE FROM RUBBING AGAINST BLEED AIR LINE. R&R DAMAGED FIRE LOOP DETECTOR AND INSTALLED A NEW FIRE LOOP DETECTOR IRT BEECHJET 400/400A AMM 26-10-00. OPS CHECK IS GOOD, NO DEFECTS NOTED. FIRE LOOP DETECTOR ON, PN: 244-25282, SN: 233501 FIRE LOOP DETECTOR OFF, PN: 244-25282, SN: 074701
